Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hospitalized due to high fever, UTI, now treated with Taxim. Eyes open wide frequently. Why ?

my son was hospitalized 27 th sep because he had high fever. And also he was diagnosed with urinary tract infection with the pus cells 14 and also Dengue Antigen was positive, typhoid veedol was 4 and some dehydration .After the medication,he got discharged from hospital on oct 1 .he was treated by taxim o 200g for 14 days.He is recovered now.his medicines are over by 9 th of this monts. for the past 15 days i m noticing he is opening his eyes widely frequently.He is wearing spectacles for the last six months.he is of 6 yrs old.Can you please tell me what to do
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Good that he has recovered from the febrile illnesses.
~Opening his eyes widely frequently~ by this do you mean he gives a blank stare often? If its a blank stare does he respond to your calls at that moment?
If you are doubtful, make a video of his eye movements and discuss with a Pediatrician.
And what is the reason for his spectacles?
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor